# SDR SWAA041072

- Difficulty date: April 15, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545857
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND R2 DOOR UPPER HINGE CUTOUT REPAIR DOUBLER CRACKED.  REMOVED AND REPLACED DOUBLER PER SRM.
